# SDR AALA201809039001

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 28,851 hours, 11,536 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 7857
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAD FLT 2625 EN-ROUTE MIA - IAD.  THE AIRCRAFT WAS GROUNDED.  F/A REPORTED SMELL OF PROPANE IN AFT PART OF CABIN, TURNED OFF RT RECIRC FAN, FA REPORTED SMELL DISSIPATED IMMEDIATELY.  MAINTENANCE REMOVED AND REPLACED RT /LT RECIRC FAN FILTERS PER AMM 21-25-01 AND RT RECIRC FAN PER AMM 21-25-02 OPS CK GOOD.
